British Heart Foundation
5,391 members3,444 posts

Burning in chest?

Hi, so I've had the CAD confirmed but wanted to ask if anyone gets this. For weeks I've had burning in my chest, often right in the centre but sometimes spreads across. It's not digestive and from what I've read can be related to angina. It's very disconcerting and the anxiety it causes is really not helping. My HR is usually high anyway, well 85 resting.. but recently it's been more in the 90s.

2 Replies
oldestnewest

A lot of the drugs given for heart problems such as Bisoprolol, Aspirin, Clopidigrel can cause heartburn and acid reflux. I was suffering this for a year after my MI and was prescribed Omeprazole which has sorted out the problem. have a word with your GP.

1 like
Reply

Thanks Geoff. Unfortunately the burning was around long before I started medication. From what I've read it can be a manifestation of the heart issue.

Reply

You may also like...